# SDR SWAA2022010357268

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 74,513 hours, 44,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY AREA LIGHT AT ROW 24ABC INOP ; / [01] RELAMPED EMERG AREA LIGHT AT ROW 24ABC. OPS CHECK GOOD.
